On a global in time existence theorem of smooth solutions to a nonlinear wave equation with viscosity

Takayuki Kobayashi, Hartmut Pecher, Yoshihiro Shibata

Research output: Contribution to journalArticle

38 Citations (Scopus)
Original languageEnglish
Pages (from-to)215-234
Number of pages20
JournalMathematische Annalen
Volume296
Issue number1
DOIs
Publication statusPublished - 1993 Dec 1
Externally publishedYes

Keywords

  • Mathematics Subject Classification (1991): 35A05, 35L20, 73F99

ASJC Scopus subject areas

  • Mathematics(all)

Cite this